I have been try to conceive for the past 3 years and have had 2 early miscarriages that I know of. The first was in April 06 and the second was in June 07. After the 2nd miscarriage I had some blood tests and my TSH came back at 11. I was retested 3 months later and it had come down on its own to 7.27. As I am trying to concive my doctor prescribed 50mcg Levothyroxine and I started taking this in September 07. My TSH was retested again in Nov 07 and it was at 1.56, tested again in April 08 and it was 1.72, and again in July 08 and it was 2.62. I took Clomid between April - June 08 and it didn't seem to agree with me - made me lighheaded etc. Since taking the Levothyroxine in October 07 I have been having feelings of severe nervousness, anxiousness, I've had a few panic attacks, keep getting headaches (almost daily), blocked sinus, heart palpitations on and off etc. I am concerned the dose of Levothyroxine is too high for me, and wonder if my TSH would have come down on its own after the 2nd miscarriage without medication - it was on its way down naturally on its own!
Also, this month I had some more blood tests and Prolactin was raised at 728, so I was tested again a week later and it was 518. I was told it was probably high on the first test because I was on the first day of my period and had extremely painful cramps. I've read levels should be between 20-400.
My question is do you think my symptoms are from taking too much Levothyroxine, and do you think I should ask my doctor to reduce my dose to 25mcg to see how that makes me feel, and see if my TSH alters? And, do you think my Prolactin level is too high for TTC?
I am relatively knew to thyroid disease so I would wait for some of the more experienced ones to answer your post. But I have just answered another post very similiar to yours concerning panic etc. from a lady who is hypothyroid. I just wanted to say the same in your case, although people commonly associate anxiety etc with hyperthyroid and yes, indeed it could be your dose of medication is too high causing you to go hyper, but that it is also very common to suffer anxiety with hypothyroid too, but not many people realise that. In fact I have only learnt that since coming here. I myself swing between high and low levels, but mostly lean towards hypo, but anxiety and panic are a massive problem for me. So your anxiety could still be due to being hypo and might get less as your medications kicks in. As for your Prolactin I'm sorry, I have no experience at all there. Hope this helps in some way.
hi im 32 years old I am hypothyroid and had low progestron problem had irregular periods most o my life since highschool. I had two miscarriage then I successfully had a daughter who is four previously I didnt have have hypo but after my daughter I found out I was i was put 0.075mg pill I had small nodule mild at the time but I was not taking my pills regular but then kept taking regular once I knew I was preganant but my blood test revealed my tsh was 8.63 so I was prescribe higher dose to 1 mg as well I was taking prometrium 1 daily which was 100mg as well as my prenatal vitamins and folic acid 1mg My lMP was August 17, 2009 and I started spotting and bleed on oct 17, 2009 I was never regular with my periods even before I got preganant I was month late so I dont know whether it was a hormonal inbalance or other factor can someone help me thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.